# SDR YENA201809270418

- Difficulty date: September 27, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 33,747 hours, 21,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD CARGO DOOR SURROUND, SILL BEAM FOUND WITH CORROSION (FR 25, +10.00", RBL 46). MATERIAL LOSS IS 67%. CORROSION MEASURES: 2.50" L X .650" W X .080" D. CORROSION WAS BEYOND LIMITS, THEREFORE THE SILL BEAM WAS REPLACED PER SRM 51-43-04. P/N: 170-67118-003. REF SRMI 53-21-11, FIG 10A, ITEM 180.
